Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Fishy smelly discharge post intercourse due to stuck tampon. Any follow-up care required?

For the past few weeks i had been having a fishy smelly discharge especially after intercourse, i figured i might have a bv which i had before and symptoms were similiar except for no discharge this time. It turned out i had a stuck tampon . The smell was rotten, it must have been in there like 3 weeks. My boyfriend who is a surgical nurse helped me remove it once we felt it. What if anything should i do as follow-up care?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You may need local application of antiseptic and anti-fungal medication and a pelvic antibiotic to prevent the possibility of any ascending infection. Maintain genital hygiene and avoid using tampons in future; use sanitary napkins instead. Please do not self-medicate yourself; see a specialist for further management. Also, rule out any associated urinary infection as is often seen. Hope your query has ben answered. Wish you good health.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor